# SDR SWIA200110189

- Difficulty date: August 3, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 35,117 hours, 42,808 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Right Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NACELLE MOST FORWARD FRAME WORN AND CRACKED - INCLUDING CHIN COWL NUT PLATE FLANGES - OB, FROM TOP, EXTENDING DOWN TO LOWER CHIN COWL NUT PLATE FLANGE.REMOVED AND REPLACED RIGHT ENGINE NACELLE MOST FORWARD FRAME, INCLUDING CHIN COWL NUT PLATE FLANGES, AND ALL NEW NUT PLATES, IAW EMB120 SRM 51-40-02 AND 54-10-02.
